# SDR CALA2025010700050

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5347723520000
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD LIP HAS GOUGE AND BENT APROX 6 INCHES ABOVE LOWER FWD CORNER.  REMOVED & REPLACED AFT CARGO DOOR CUTOUT FWD LIP IAW A319 SRM 53 -41-49-283-002. RESTORED SURFACE PROTECTION IAW A319 SRM 51-21-1 1.
